What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Nov 5, 7:13 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Nov 5, 7:13 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
713 PM EST Sun Nov 5 2017
.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Widespread showers and
thunderstorms are expected with severe weather and flash
flooding possible. Clouds and a few lingering showers are
expected on Monday along with cooler temperatures. A disturbance
will move across the Ohio Valley Monday night into Tuesday
which will bring a threat for some showers, mainly along and
south of the Ohio River.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. All the parameters are
there dynamically and thermodynamically for possible damaging
winds, large hail, and isolated tornadoes. The atmosphere is
very moist with pwats ranging between 1.50 and 1.60 along the
front. These values will result in thunderstorms with very heavy
rainfall in a short period, along with the potential for
training storms. The Flash Flood Watch will continue for much of
the area until 4 am EST. Overnight lows will be dependent on how
fast the front moves through. Have lows ranging from the mid 40s
northwest to the lower 60s southeast.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.
For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.
High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Showers and thunderstorms will push southeast across the region
through this evening and early morning as low pressure and a
cold front move through. MVFR/IFR ceilings and MVFR/IFR/LIFR
visbilities can be expected with the most intense storms.
For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.
On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.
Models are now indicating that ceilings may go VFR by Monday
evening.
Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.
OUTLOOK...MVFR ceilings possible Monday night into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 AM EST Monday for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until 4 AM EST Monday for KYZ091>093.
IN...Flash Flood Watch until 4 AM EST Monday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...HickmanHazardous weather outlook, Nov 5, 7:04 PM EST, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
704 PM EST Sun Nov 5 2017
INZ050-OHZ026-034-035-042>045-051-052-061200-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-
Champaign-
704 PM EST Sun Nov 5 2017
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...
This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report their rainfall amounts to the
National Weather Service in Wilmington, Ohio.
INZ058-059-066-073>075-080-KYZ091>093-OHZ046-053>056-060>065-070>074-
077>080-061200-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Boone-Kenton-Campbell-Delaware-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
704 PM EST Sun Nov 5 2017
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY...
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible through early morning.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters should activate and report significant weather conditions.
KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
704 PM EST Sun Nov 5 2017
This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.
.DAY ONE...Tonight.
With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, a few strong to
severe thunderstorms may be possible, with damaging winds being the
main severe weather threat.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed tonight.
In the hours before
Local storm report, Nov 5, 8:12 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG SOUTH VIENNA 39.93N 83.61W
11/05/2017 CLARK OH PUBLIC
ROOF OFF BUILDING. SIDING OFF SOME HOUSES. FENCES AND
WIRES DOWNED.
&&
MBPLocal storm report, Nov 5, 8:25 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLASH FLOOD HUBER HEIGHTS 39.86N 84.11W
11/05/2017 MONTGOMERY OH AMATEUR RADIO
WATER RESCUES OCCURING FROM VEHICLES STRANDED IN FLOODED
ROADWAYS.
&&
MBPSpecial weather statement, Nov 5, 8:30 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
830 PM EST SUN NOV 5 2017
OHZ070-071-077-078-060200-
Hamilton OH-Clermont OH-Warren OH-Butler OH-
830 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...EASTERN
BUTLER...NORTHWESTERN CLERMONT AND WESTERN WARREN COUNTIES UNTIL 900
PM EST...
At 830 PM EST, radar indicated a strong thunderstorm near
Wetherington, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Hamilton, Middletown, Fairfield, Mason, Lebanon, Forest Park,
Springboro, Sharonville, Monroe, Blue Ash, Loveland, Trenton,
Franklin, Springdale, Reading, Montgomery, Wyoming, South Middletown,
West Chester and Morrow.
This includes the following Interstates...
I-71 in Ohio between mile markers 14 and 34.
I-75 in Ohio between mile markers 13 and 36.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3925 8460 3955 8441 3952 8417 3935 8407
3919 8416
TIME...MOT...LOC 0130Z 279DEG 38KT 3939 8446
HatzosLocal storm report, Nov 5, 8:34 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM FLOOD 2 SSW TIPP CITY 39.93N 84.20W
11/05/2017 MIAMI OH AMATEUR RADIO
ON ROUTE 25A JUST NORTH OF MONTOMGERY COUNTY LINE,
STANDING WATER CURB TO CURB.
&&Local storm report, Nov 5, 8:39 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HEAVY RAIN OXFORD 39.51N 84.75W
11/05/2017 M1.25 INCH BUTLER OH TRAINED SPOTTER
RAINFALL AMOUNT IN AN HALF HOUR.
&&
HICKMANSpecial weather statement, Nov 5, 8:42 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
842 PM EST SUN NOV 5 2017
INZ073>075-060215-
Ripley IN-Ohio IN-Dearborn IN-
842 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY AND
SOUTHWESTERN DEARBORN COUNTIES UNTIL 915 PM EST...
At 842 PM EST, radar indicated a strong thunderstorm near Versailles,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Aurora, Versailles, Milan, Osgood, Dillsboro, Moores Hill,
Wilmington, Manchester, Holton, Mount Sinai, Rexville, Cold Springs,
Benham, New Marion, Farmers Retreat, Friendship, Versailles Lake,
Cross Plains, Otter Village and Olean.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3912 8544 3918 8499 3904 8492 3893 8503
3895 8545
TIME...MOT...LOC 0142Z 272DEG 27KT 3906 8537
KC